# SDR CA980309012

- Difficulty date: February 21, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 26,790 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Flap / Slat
- Part time: 20,670 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP LOCKED ON FIRST SELECTION DURING APPROACH. CARRIED OUT ELECTRONIC CENTRALIZED AIRCRAFT MONITORING (ECAM). AFTER LANDING RESET FLAP / SLAT CONTROL COMPUTER NR 1 & 2. CONTROL SYSTEM PRESSURIZED WITH YELLOW PUMP, AFTER ENGINE START FLAPS CYCLED NORMAL. WING TIP BRAKE RESET BOTH SLAT AND FLAPS SLAT CONTROL COMPUTER NR 1 AND 2, FLAP OPERATION NORMAL.
